# SDR VNAA2018111211101

- Difficulty date: November 5, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 38,753 hours, 29,335 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE CREW REPORTED NO STARTER CUT OUT AND DIVERTED AND LANDED WITH NO FURTHUR INCIDENTS. CURRENTLY IN MAINTENANCE.GSP MAINTENANCE REPLACED THE STARTER CONTROL VALVE.
